RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 3, Pages 639–662 (Mi izv2284)  

This article is cited in 9 scientific papers (total in 9 papers)

Dissipative operators in a Hilbert space with an indefinite metric

T. Ya. Azizov


Abstract: We will study Hilbert space operators which are dissipative with respect to a continuous Hermitian-bilinear form.

Full text: PDF file (2567 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:3, 639–660

Bibliographic databases:

UDC: 513.8
MSC: Primary 47B44, 47B50; Secondary 47A15, 47G05
Received: 09.06.1972

Citation: T. Ya. Azizov, “Dissipative operators in a Hilbert space with an indefinite metric”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973), 639–662; Math. USSR-Izv., 7:3 (1973), 639–660

Citation in format AMSBIB
\Bibitem{Azi73}
\by T.~Ya.~Azizov
\paper Dissipative operators in a~Hilbert space with an indefinite metric
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 3
\pages 639--662
\mathnet{http://mi.mathnet.ru/izv2284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=353050}
\zmath{https://zbmath.org/?q=an:0292.47031}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 3
\pages 639--660
\crossref{https://doi.org/10.1070/IM1973v007n03ABEH001966}


Linking options:
  • http://mi.mathnet.ru/eng/izv2284
  • http://mi.mathnet.ru/eng/izv/v37/i3/p639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ya. Azizov, S. A. Khoroshavin, “Invariant subspaces of operators which act in a space with indefinite metric”, Funct. Anal. Appl., 14:4 (1980), 247–252  mathnet  crossref  mathscinet  zmath  isi
    2. T. Ya. Azizov, I. S. Iokhvidov, “Linear operators in spaces with indefinite metric and their applications”, J Math Sci, 15:4 (1981), 438  crossref
    3. A. M. Gomilko, “Invariant subspaces of $J$-dissipative operators”, Funct. Anal. Appl., 19:3 (1985), 213–214  mathnet  crossref  mathscinet  zmath  isi
    4. A. G. Kostyuchenko, A. A. Shkalikov, M. Yu. Yurkin, “On the Stability of a Top with a Cavity Filled with a Viscous Fluid”, Funct. Anal. Appl., 32:2 (1998), 100–113  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. T. Ya. Azizov, A. I. Barsukov, “The algebraic structure of $H$-dissipative operators in a finite-dimensional space”, Math. Notes, 63:2 (1998), 145–149  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. A. Shkalikov, “Invariant Subspaces of Dissipative Operators in a Space with Indefinite Metric”, Proc. Steklov Inst. Math., 248 (2005), 287–296  mathnet  mathscinet  zmath
    7. A. A. Shkalikov, “Dissipative Operators in the Krein Space. Invariant Subspaces and Properties of Restrictions”, Funct. Anal. Appl., 41:2 (2007), 154–167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. S. G. Pyatkov, “On the existence of maximal semidefinite invariant subspaces for $J$-dissipative operators”, Sb. Math., 203:2 (2012), 234–256  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. B. Fritzsche, B. Kirstein, I.Ya. Roitberg, A.L. Sakhnovich, “Operator identities corresponding to inverse problems for Dirac systems”, Indagationes Mathematicae, 23:4 (2012), 690  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:364
    Full text:91
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019